# SDR HNAA2016012000014

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 50,394 hours, 59,327 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER PRESSURE CAUTION LIGHT ILLUMINATED DURING CLIMBOUT, EXTINGUISHED AFTER LANDING.  R & R CONNECTOR.  OPS CHECKED GOOD IAW 27-20-06.
